# SDR CALA2015102094601

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 98,851 hours, 11,465 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER A CHECK, SEAT EMERGENCY EXIT LIGHT AT 45R, MISSING.  REPLACED SEAT EMERGENCY EXIT LIGHT AT 45R.  OPERATIONS CHECKED OK.
